Alert archive / Ohio / Tornado Warnings in 2019

Tornado Warning 1, NWS Wilmington, OH

February 7, 2019Clark County, Madison County, Ohio

NWS Wilmington, OH issued this tornado warning at Feb 7, 2019, 3:34 PM EST for Clark County, Madison County, Ohio. It was in force for 9 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 7, 2019, 3:34 PM EST (20:34 UTC)
Expired
Feb 7, 2019, 3:43 PM EST
In force
9 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Clark County, OH, Madison County, OH

The radar

The Cincinnati radar (KILN), 76 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 7, 3:36 PM ESTFUNNEL CLOUD2 Nne Choctaw Lake, OHFUNNEL CLOUD VIEWED FROM INTERSECTION OF I-70 AND US-42. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2019-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2019-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
824 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

639 
WFUS51 KILN 072034
TORILN
OHC023-097-072100-
/O.NEW.KILN.TO.W.0001.190207T2034Z-190207T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
334 PM EST THU FEB 7 2019

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  Eastern Clark County in west central Ohio...
  Northeastern Madison County in central Ohio...

* Until 400 PM EST.
    
* At 334 PM EST, a severe thunderstorm capable of producing a tornado
  was located over Choctaw Lake, moving northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Choctaw Lake, State Route 29 at State Route 38, Plumwood and
  Resaca.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3999 8325 3995 8354 4001 8355 4001 8352
      4003 8351 4011 8336 4011 8334
TIME...MOT...LOC 2034Z 245DEG 39KT 4000 8351 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

KC
2 follow-up statements
228 
WWUS51 KILN 072037
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
337 PM EST THU FEB 7 2019

OHC023-072047-
/O.CAN.KILN.TO.W.0001.000000T0000Z-190207T2100Z/
Clark OH-
337 PM EST THU FEB 7 2019

...THE TORNADO WARNING FOR EASTERN CLARK COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3999 8325 3996 8352 4000 8351 4003 8351
      4011 8336 4011 8334
TIME...MOT...LOC 2037Z 245DEG 39KT 4002 8347 

$$

OHC097-072100-
/O.CON.KILN.TO.W.0001.000000T0000Z-190207T2100Z/
Madison OH-
337 PM EST THU FEB 7 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM EST FOR
NORTHEASTERN MADISON COUNTY...
    
At 337 PM EST, a severe thunderstorm capable of producing a tornado
was located near Choctaw Lake, moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Choctaw Lake, State Route 29 at State Route 38, Plumwood and Resaca. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3999 8325 3996 8352 4000 8351 4003 8351
      4011 8336 4011 8334
TIME...MOT...LOC 2037Z 245DEG 39KT 4002 8347 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

KC
150 
WWUS51 KILN 072043
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
343 PM EST THU FEB 7 2019

OHC097-072053-
/O.CAN.KILN.TO.W.0001.000000T0000Z-190207T2100Z/
Madison OH-
343 PM EST THU FEB 7 2019

...THE TORNADO WARNING FOR NORTHEASTERN MADISON COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.

LAT...LON 3999 8325 3996 8352 4000 8351 4003 8351
      4011 8336 4011 8334
TIME...MOT...LOC 2042Z 245DEG 39KT 4005 8339 

$$

KC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Feb 7, 12:48 PM EST, 2 hours 46 minutes earlier.

Area forecast discussion, Feb 7, 12:48 PM EST, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
1248 PM EST Thu Feb 7 2019

.SYNOPSIS...
A warm front will lift north across the region today and then
quickly be followed by a cold front this evening. This will keep
wet but unseasonably warm conditions in the area for one more
day. High pressure building in behind the cold front will bring
below normal temperatures but much drier weather for the end of
the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Fairly widespread dense fog was in place across the area this
morning. The visibilities have been gradually improving though
as the next round of rain has been moving northeast. Have
therefore just updated the SPS and tried to indicate that
conditions should be improving in the near term.

Surface low pressure is centered over Arkansas this morning with
a warm front extending northeast from it into the Ohio River
Valley. The surface low is forecast to deepen as it lifts
northeast across the western Great Lakes through late
afternoon/early evening. This will allow for the warm front to
push fairly quickly north across our area through early
afternoon with a trailing cold front then moving in from the
west through this evening. Ahead of the low, a strengthening
60+ knot 850 mb jet will pivot up across our area through this
afternoon. This will continue to pull an unseasonably warm and
moist airmass up across the region through the day. While
instability will be minimal with both surface based and mu capes
generally less than 250 J/KG, it will likely not take much to
get at least some embedded thunderstorms given the strong
forcing. This will result in a conditional severe threat
depending on the amount of instability. Low level wind fields
are fairly impressive so think we could get into a few hour
severe threat window late this afternoon into early evening,
until the cold front moves through. The main threat will be
damaging winds with a low end tornado threat, especially across
southwest portions of our fa. Also, given the saturated soil,
it will likely be possible to down some trees with sub severe
wind values.

Meanwhile, the flash flood/flood threat will remain a concern
into this evening. After yesterday's widespread moderate to
heavy rainfall, soils are saturated and the sub surface soil is
likely still frozen. This will lead to very rapid runoff with
any additional moderate to heavy rainfall. With PW values way
above normal and the possibility of embedded convective pcpn,
will have to keep a close eye on possible flooding as we
progress through the day and into the evening.

As the warm front lifts north today, temperatures will climb to
well above normal readings. Despite a relatively cool start
this morning, highs this afternoon should push well into the 60s
across much of the area with even some lower 70s possible
across the south.

&&

.SHORT TERM /FRIDAY/...
High pressure will start to build into the region during the
day. Drier air advecting in will allow for clearing skies. Good
low level mixing will result in gusty winds continuing. This
combined with highs in the 20s to lower 30s will keep cold wind
chills in place.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Dry conditions will be in place at the start of the long term.  Wind
gusts of 20 to 30 mph at the start of the long term will subside
through the night.  With the combination of the wind and cool
temperatures, a few wind chill values Friday night will be in the
negative single digits. High pressure with cool and dry conditions
will continue Saturday and Saturday night.

Another unsettled pattern develops beginning on Sunday.  Sunday
through Monday night precipitation will be a mix of rain and snow
near and south of the Ohio River and then is expected to be
primarily snow north of this area.  The initial wave of
precipitation moves through Sunday into Sunday night.  Precipitation
then pushes back northward on Monday into Monday night.  Some
snowfall accumulations are expected during the Sunday to Monday
night time frame.

Warmer air works into the region for Tuesday with high temperatures
in the 40s and 50s.  This will allow for precipitation to transition
over to all rain as another push of moisture works into the region.
A cold front will push through Tuesday night transitioning
precipitation over to snow showers.  Winds will pick up with the
cold front and wind gusts over 30 mph will be possible.

Another upper level disturbance will move through Wednesday into
Wednesday night keeping the chance for snow showers in the forecast.
 Models differ on the strength and placement of this disturbance and
therefore kept precipitation mention during the Wednesday into
Wednesday night time frame in the slight chance to chance
categories.  High pressure will shift just south of the region on
Thursday with a return to dry conditions expected.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
A warm front is lifting north across the area early this
afternoon. Along and north of the front, widespread showers with
embedded thunderstorms are continuing. This activity will
continue to lift slowly north through mid afternoon, but
additional showers and storms will spread in from the west
ahead of an approaching cold front. As a result, will continue
with showers with an occasional thunderstorm at the TAF sites
through the first 6 hours or so of the TAF period. The
precipitation and thunder threat will drop off from the west as
the cold front moves through this evening. MVFR to IFR cigs and
vsbys will be possible into early evening. Gusty west winds of
30 to 35 knots will develop on the back side of the front this
evening and continue into the overnight hours. Vsbys will
improve as the pcpn ends and the winds start to pick up, but
MVFR cigs will likely linger into Friday morning.

OUTLOOK...MVFR ceilings and visibilities possible Sunday into
Monday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch through Friday morning for OHZ026-034-035-042>046-
     051>056-060>065-070>074-077>082-088.
KY...Flood Watch through Friday morning for KYZ089>100.
IN...Flood Watch through Friday morning for INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...
NEAR TERM...JGL
SHORT TERM...
LONG TERM...Novak
AVIATION...JGL
Hazardous weather outlook, Feb 7, 3:05 PM EST, 29 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
305 PM EST Thu Feb 7 2019

KYZ099-100-OHZ056-064-065-073-074-081-082-088-081100-
Mason-Lewis-Licking-Pickaway-Fairfield-Ross-Hocking-Adams-Pike-
Scioto-
305 PM EST Thu Feb 7 2019

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky, Central Ohio and South Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

A few strong to severe thunderstorms are possible into early this
evening. Damaging wind gusts will be the primary threat although a
brief isolated tornado can not be ruled out. After the precipitation
ends, strong gusty winds will occur overnight. Wind gusts of 30 to 40
mph are possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ050-058-059-OHZ026-034-035-042>046-051>055-060>062-081100-
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Preble-
Montgomery-Greene-
305 PM EST Thu Feb 7 2019

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
FRIDAY...

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ066-073>075-080-KYZ089>098-OHZ063-070>072-077>080-081100-
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-
Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Fayette OH-
Butler-Warren-Clinton-Hamilton-Clermont-Brown-Highland-
305 PM EST Thu Feb 7 2019

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 2 AM EST
FRIDAY...

This Hazardous Weather Outlook is for Southeast Indiana, Northern
Kentucky, Central Ohio, South Central Ohio and Southwest Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

A few strong to severe thunderstorms are possible through late
afternoon. Damaging wind gusts will be the primary threat although
a brief isolated tornado can not be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Feb 7, 1:40 PM EST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
140 PM EST THU FEB 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     FLOOD            5 SSE LEBANON           39.36N 84.17W
02/07/2019                   WARREN             OH   EMERGENCY MNGR

            STUBBS MILL RD CLOSED DUE TO HIGH WATER.

&&

CH
Special weather statement, Feb 7, 1:47 PM EST, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Wilmington OH
147 PM EST THU FEB 7 2019

INZ058-059-066-073-074-071930-
Fayette IN-Union IN-Franklin IN-Ripley IN-Dearborn IN-
147 PM EST THU FEB 7 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FRANKLIN AND RIPLEY
COUNTIES IN SOUTHEASTERN INDIANA...SOUTHERN UNION COUNTY IN EAST
CENTRAL INDIANA...DEARBORN COUNTY IN SOUTHEASTERN INDIANA AND
SOUTHERN FAYETTE COUNTIES IN EAST CENTRAL INDIANA UNTIL 230 PM EST...

At 147 PM EST, radar indicated strong thunderstorms along a line
extending from near Greensburg to 13 miles northwest of Osgood to
near North Vernon, moving east at 60 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Very heavy rain...

Locations impacted include...
Batesville, Aurora, Brookville, Bright, Liberty, Versailles, Milan,
Osgood, Dillsboro, Oldenburg, Moores Hill, Lake Santee, Guilford,
Salem, Wilmington, Logan, Manchester, Blooming Grove, Sunman and
Metamora.

This includes I-74 in Indiana between mile markers 145 and 170.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3920 8544 3927 8530 3953 8530 3967 8483
      3933 8482 3903 8494 3900 8544
TIME...MOT...LOC 1847Z 256DEG 54KT 3934 8553 3921 8553 3905 8566

AR
Special weather statement, Feb 7, 2:20 PM EST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Wilmington OH
220 PM EST THU FEB 7 2019

INZ059-066-073-074-OHZ060-061-070-071-077-078-072000-
Union IN-Franklin IN-Ripley IN-Dearborn IN-Hamilton OH-Clermont OH-
Montgomery OH-Warren OH-Butler OH-Preble OH-
220 PM EST THU FEB 7 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN FRANKLIN AND
NORTHEASTERN RIPLEY COUNTIES IN SOUTHEASTERN INDIANA...SOUTHEASTERN
UNION COUNTY IN EAST CENTRAL INDIANA...NORTHERN DEARBORN COUNTY IN
SOUTHEASTERN INDIANA...NORTHERN HAMILTON COUNTY IN SOUTHWESTERN
OHIO...PREBLE COUNTY IN WEST CENTRAL OHIO...BUTLER...NORTHWESTERN
CLERMONT...WESTERN WARREN COUNTIES IN SOUTHWESTERN OHIO AND
MONTGOMERY COUNTIES IN WEST CENTRAL OHIO UNTIL 300 PM EST...

At 220 PM EST, radar indicated strong thunderstorms along a line
extending from near Lewisburg to 6 miles east of Batesville, moving
east at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Very heavy rain...

Locations impacted include...
Cincinnati, Dayton, Hamilton, Kettering, Middletown, Beavercreek,
Fairfield, Huber Heights, Mason, Trotwood, Oxford, Miamisburg,
Lebanon, Forest Park, Springboro, Vandalia, Sharonville, Englewood,
Monroe and Blue Ash.

This includes the following Interstates...
 I-70 in Ohio between mile markers 6 and 41.
 I-71 in Ohio between mile markers 11 and 29.
 I-74 in Indiana between mile markers 156 and 171.
 I-74 in Ohio between mile markers 0 and 15.
 I-75 in Ohio between mile markers 9 and 65.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3989 8468 3992 8416 3990 8417 3988 8415
      3988 8405 3984 8406 3983 8409 3958 8411
      3918 8429 3918 8517
TIME...MOT...LOC 1920Z 250DEG 44KT 3984 8463 3929 8509

KC
Local storm report, Feb 7, 2:31 PM EST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
231 PM EST THU FEB 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     FLOOD            2 SE BELLBROOK          39.63N 84.06W
02/07/2019                   GREENE             OH   DEPT OF HIGHWAYS

            SR 725 NEAR BELLBROOK CLOSED AT SUGAR CREEK

&&

CH
Special weather statement, Feb 7, 3:03 PM EST, 31 minutes before
Special Weather Statement
National Weather Service Wilmington OH
303 PM EST THU FEB 7 2019

OHZ044>046-052>055-061>063-070>072-072045-
Montgomery OH-Warren OH-Delaware OH-Butler OH-Franklin OH-Clark OH-
Greene OH-Champaign OH-Logan OH-Fayette OH-Madison OH-Clinton OH-
Union OH-
303 PM EST THU FEB 7 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHAMPAIGN COUNTY IN
WEST CENTRAL OHIO...EAST CENTRAL BUTLER COUNTY IN SOUTHWESTERN
OHIO...SOUTHEASTERN LOGAN COUNTY IN WEST CENTRAL OHIO...WESTERN
FAYETTE COUNTY IN CENTRAL OHIO...CLARK COUNTY IN WEST CENTRAL OHIO...
NORTHWESTERN FRANKLIN COUNTY IN CENTRAL OHIO...WARREN AND CLINTON
COUNTIES IN SOUTHWESTERN OHIO...WESTERN DELAWARE COUNTY IN CENTRAL
OHIO...GREENE AND SOUTHEASTERN MONTGOMERY COUNTIES IN WEST CENTRAL
OHIO...MADISON AND UNION COUNTIES IN CENTRAL OHIO UNTIL 345 PM EST...

At 302 PM EST, radar indicated strong thunderstorms along a line
extending from near West Liberty to near Fairborn to near Monroe,
moving east at 55 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Very heavy rain...

Locations impacted include...
Columbus, Springfield, Kettering, Middletown, Beavercreek, Dublin,
Delaware, Fairborn, Mason, Hilliard, Xenia, Marysville, Miamisburg,
Lebanon, Springboro, Bellefontaine, Wilmington, Monroe, Urbana and
Franklin.

This includes the following Interstates...
 I-70 in Ohio between mile markers 44 and 89.
 I-71 in Ohio between mile markers 28 and 81.
 I-75 in Ohio between mile markers 25 and 42.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4012 8308 3935 8363 3939 8447 3976 8407
      4034 8376 4039 8295
TIME...MOT...LOC 2002Z 258DEG 48KT 4023 8372 3978 8398 3946 8432
Special weather statement, Feb 7, 3:06 PM EST, 28 minutes before
Special Weather Statement
National Weather Service Wilmington OH
306 PM EST THU FEB 7 2019

KYZ089>097-OHZ070>072-077>079-072045-
Pendleton KY-Campbell KY-Bracken KY-Boone KY-Carroll KY-Owen KY-
Kenton KY-Gallatin KY-Grant KY-Warren OH-Butler OH-Hamilton OH-
Clermont OH-Brown OH-Clinton OH-
306 PM EST THU FEB 7 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT KENTON...BOONE...
CARROLL...NORTHWESTERN BRACKEN...CAMPBELL...GRANT...NORTHWESTERN
OWEN...PENDLETON...GALLATIN...SOUTHEASTERN BUTLER...CLERMONT...
HAMILTON...NORTHWESTERN BROWN...SOUTHERN WARREN AND SOUTHERN CLINTON
COUNTIES UNTIL 345 PM EST...

At 306 PM EST, radar indicated strong thunderstorms along a line
extending from near Monroe to near Carrollton, moving east at 60 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Very heavy rain...

Locations impacted include...
Cincinnati, Hamilton, Fairfield, Covington, Mason, Florence,
Independence, Lebanon, Norwood, Forest Park, Erlanger, Fort Thomas,
Newport, Sharonville, Blue Ash, Loveland, Springdale, Reading,
Montgomery and North College Hill.

This includes the following Interstates...
 I-71 in Kentucky between mile markers 39 and 77.
 I-71 in Ohio between mile markers 0 and 29.
 I-74 in Ohio between mile markers 12 and 19.
 I-75 in Kentucky between mile markers 152 and 191.
 I-75 in Ohio between mile markers 0 and 25.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3873 8510 3878 8499 3879 8481 3883 8483
      3888 8478 3891 8488 3897 8483 3901 8485
      3940 8446 3938 8364 3922 8381 3925 8386
      3914 8387 3859 8438 3858 8521 3862 8523
TIME...MOT...LOC 2006Z 258DEG 53KT 3942 8438 3864 8509

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 7:19 PM ESTRiver Flood WarningILNPike, Scioto8 days
Feb 6, 7:45 PM ESTDense Fog AdvisoryILNAuglaize, Butler, Champaign, Clark, Clinton, Darke and 20 more8 hr
Feb 6, 7:59 PM ESTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway, Ross21 hr
Feb 7, 10:04 AM ESTRiver Flood WarningILNFranklin, Madison, Pickaway57 hr
Feb 7, 11:34 AM ESTRiver Flood WarningILNClermont, Hamilton, Warren20 hr
Feb 7, 11:34 AM ESTRiver Flood WarningILNClermont, Hamilton29 hr
Feb 7, 11:50 AM ESTAreal Flood AdvisoryILNButler, Hamilton, Montgomery, Preble, Warren3 hr
Feb 7, 11:53 AM ESTRiver Flood WarningILNButler49 hr
Feb 7, 12:19 PM ESTFlash Flood WarningILNPreble4 hr
Feb 7, 1:06 PM ESTAreal Flood WarningILNButler, Hamilton7 hr
Feb 7, 1:28 PM ESTFlash Flood WarningILNAuglaize, Darke, Mercer, Miami, Shelby3 hr
Feb 7, 2:01 PM ESTFlash Flood WarningILNButler, Clermont, Greene, Hamilton, Montgomery, Warren3 hr
Feb 7, 2:02 PM ESTAreal Flood WarningILNChampaign, Clark, Logan, Miami, Shelby50 hr
Feb 7, 2:20 PM ESTSpecial Weather StatementILNButler, Hamilton, Montgomery, Preble40 min
Feb 7, 2:22 PM ESTAreal Flood WarningILNGreene, Warren30 hr
Feb 7, 2:43 PM ESTRiver Flood WarningILNAdams30 hr
Feb 7, 2:53 PM ESTWind AdvisoryILNAuglaize, Brown, Butler, Champaign, Clark, Clermont and 18 more13 hr
Feb 7, 2:59 PM ESTFlash Flood WarningILNClermont2 hr
Feb 7, 3:03 PM ESTSpecial Weather StatementILNChampaign, Clark, Clinton, Delaware, Greene, Madison and 2 more42 min
Feb 7, 3:06 PM ESTSpecial Weather StatementILNClermont, Hamilton39 min
Feb 7, 3:13 PM ESTRiver Flood WarningILNMiami, Montgomery34 hr
Feb 7, 3:13 PM ESTRiver Flood WarningILNMontgomery36 hr
Feb 7, 3:13 PM ESTRiver Flood WarningILNWarren34 hr
Feb 7, 3:13 PM ESTRiver Flood WarningILNButler, Hamilton28 hr
Feb 7, 3:25 PM ESTAreal Flood AdvisoryILNClark, Delaware, Fairfield, Franklin, Licking, Madison and 2 more6 hr
Feb 7, 3:41 PM ESTSevere Thunderstorm WarningILNClermont, Hamilton17 min
Feb 7, 3:46 PM ESTFlash Flood WarningILNBrown, Clark, Clermont, Clinton, Fayette, Greene and 2 more99 min
Feb 7, 4:05 PM ESTRiver Flood AdvisoryILNHamilton6 hr
Feb 7, 4:19 PM ESTSpecial Weather StatementILNFairfield, Hocking, Pickaway, Ross56 min
Feb 7, 4:28 PM ESTSevere Thunderstorm WarningILNFairfield, Pickaway32 min
Feb 7, 4:31 PM ESTAreal Flood WarningILNDarke, Miami, Shelby19 hr
Feb 7, 4:41 PM ESTAreal Flood WarningILNPreble16 hr
Feb 7, 4:51 PM ESTAreal Flood WarningILNFairfield, Hocking, Pickaway, Pike, Ross13 hr
Feb 7, 5:01 PM ESTAreal Flood AdvisoryILNButler, Clermont, Hamilton3 hr
Feb 7, 5:11 PM ESTAreal Flood AdvisoryILNClermont, Clinton, Greene, Warren3 hr
Feb 7, 5:15 PM ESTAreal Flood WarningILNMontgomery3 hr
Feb 7, 5:23 PM ESTAreal Flood AdvisoryILNBrown, Clark, Clinton, Fayette, Greene, Highland and 1 more5 hr
Feb 7, 5:26 PM ESTAreal Flood AdvisoryILNAdams, Brown, Scioto12 hr
Feb 7, 6:15 PM ESTRiver Flood WarningILNShelby24 hr
Feb 7, 6:52 PM ESTAreal Flood WarningILNDelaware64 hr

Nearby

Tornado Warnings in Ohio, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.